How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 64037
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

I have a lot of spots under my arm and I can't seem to get

This answer was rated:

I have a lot of spots under my arm and I can't seem to get rid of them
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: I'm not sure it doesn't seem to get worse or better and ok recently a bit tired
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No I think that's it


Welcome to Just Answer.

Answers here are for education and information.

I will respond shortly with an answer or further information request.

What are your age and gender?

Please post a picture.

Customer: replied 7 days ago.
Male and 28 years old
Customer: replied 7 days ago.
File attached (QZ7T27Q)

When was the tattoo done?

Is it only on the tattoo site or else also?

What is the size of the spots and are they flat or bumpy?

Customer: replied 7 days ago.
The tattoo was done about 7 weeks ago. They're bumpy and small clusters


Thanks for the further information.

I am writing the answer for you and will get back to you in 3-5 minutes.

Unless you wish to speak in person, you can ignore the request for a phone call automatically generated by the website, not by me.

Thank you.

Customer: replied 7 days ago.
Ok that's great thank you

This can be a delayed hypersensitivity reaction to tattoo dye.

You may apply Hydrocortisone cream 1% and take Benadryl for 10 days. Both are available without a prescription.

I hope your symptoms resolve soon.

I would be happy to assist you further if you need more information.
Thanks for using JustAnswer.

Dr. Arun Phophalia and 2 other Medical Specialists are ready to help you